(h0, h)-boundedness of the solutions of differential systems with impulses.

Título inglés (h0, h)-boundedness of the solutions of differential systems with impulses.
Título español (h0, h)-acotabilidad de las soluciones de sistemas diferenciales con impulso.
Autor/es Kulev, G. K. ; Bainov, D. D.
Organización Dep. Math. Comput. Sci. Univ. Plovdiv, Plovdiv, Bulgaria
Revista 0214-1493
Publicación 1990, 34 (2): 225-239, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In the present paper the question of boundedness of the solutions of systems of differential equations with impulses in terms of two measures is considered. In the investigations piecewise continuous auxiliary functions are used which are an analogue of the classical Lyapunov's functions. The ideas of Lyapunov's second method are combined with the newest ideas of the theory of stability and boundedness of the solutions of systems of differential equations.
Clasificación UNESCO 120219
Palabras clave español Ecuaciones diferenciales con impulso
Icono pdf Acceso al artículo completo